MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-C3

HAMILTON MEDICAL AG HAMILTON-C3
Model Number 160005
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag`s comes to the following conclusion: investigation is ongoing.
 
Event or Problem Description
Hamilton medical ag received the following description based on the current information of the complaint (summary of the reporter): on (b)(6) 2025, a ventilator showed an air leak during use on an elderly patient and could not be used as intended.The device was promptly replaced to continue treatment without delay.Technical inspection indicated a possible rupture of the internal expiratory membrane as the cause of the leak.Spare parts were ordered from the manufacturer, and the device was restored.No further clinical signs, symptoms or conditions and no health consequences or impact, were reported.The investigation to verify the allegation is still in progress.
 
Additional Manufacturer Narrative
Hamilton medical ags reference: (b)(4).Hamilton medical ags conclusion: it was reported that a hamilton-c3 ventilator in the respiratory department showed a gas leak during pre-operation checks and could not be used.The device was not connected to a patient, and no harm occurred.A backup ventilator was used for treatment.Inspection identified a ruptured exhalation valve membrane, which was replaced.All functional and safety tests confirmed normal operation.No medical intervention was required.The device was returned to service.No further information was received.The case is considered closed.

Brand Name
HAMILTON-C3
Common Device Name
HAMILTON-C3
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
daniel elice
via crusch 8
bonaduz 
MDR Report Key22492221
Report Number3001421318-2025-00689
Device Sequence Number4272088
Product Code CBK
UDI-Device Identifier07630002801881
UDI-Public(01)07630002801881(11)190423(240)160005
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201306
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number160005
Device Catalogue Number160005
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/14/2025
Supplement Report FDA Received Date01/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/23/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown